Nonparametric estimation of a dependent competing risks model for unemployment durations


Berg, Gerard J. van den ; Ours, Jan C. van ; Lomwel, Gijsbert van



Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Empirical Economics
Volume: 34
Issue number: 3
Page range: 477-491
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0377-7332
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Berg, Gerard J. van den ; Ours, Jan C. van ; Lomwel, Gijsbert van (2008) Nonparametric estimation of a dependent competing risks model for unemployment durations. Empirical Economics Berlin [u.a.] 34 3 477-491 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item